Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: how can I handle gut problems from Effexor?

Posted by jamie on November 12, 1999, at 17:03:36

In reply to how can I handle gut problems from Effexor?, posted by molly on November 12, 1999, at 7:51:48

> I justed started Effexor after 7 years on Zoloft. Even though I'm only starting with 37.5 mg of slow release, my gut has exploded!!! burning, cramping, nausea, diarrhea.... bleh!!! How long will this last? Does it ever go away?!

My pdoc said the gut side effects go away in about 3 weeks. Too bad you got the extended release though. With the regular it could be divided into smaller pieces to start with. Can't do that with the extended release. How about dosing every other day for a while instead of daily? Just until you develop some tolerance to the effects. Then go back to daily after that. That might help a lot.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jamie thread:15071